Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On approximation by polynomials to a function analytic in a simply connected region


Author: O. J. Farrell
Journal: Bull. Amer. Math. Soc. 41 (1935), 707-711
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 908--914
MathSciNet review: 1563174
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06182-8